# SDR DALA1225820938

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 60,052 hours, 44,922 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW DIVERTED THE AIRCRAFT TO JFK AFTER THE FLIGHT ATTENDANTS REPORTED VISIBLE SMOKE AND AN ODOR OF BURNING PLASTIC IN THE CABIN.  MAINTENANCE WAS NOT ABLE TO DUPLICATE THE SMOKE AND FOUND NO OTHER DISCREPANCIES.  VISUAL INSPECTION AND A 20 MINUTE PACK BURN-OUT WERE PERFORMED WITH NO TROUBLE FOUND.  AIRCRAFT HAS RETURNED TO SERVICE.
